# SDR DALA2017011300289

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR: WORN FWD LOWER CORNER DOUBLER AT FWD CARGO COMPARTMENT DOOR. DAMAGE FWD LOWER CORNER DOUBLER AT FWD CARGO COMPARTMENT DOOR WAS REPLACED PER ERA 486624-14MA REV. ORIGINAL.    (LP2846170)
